Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Singular solutions for a class
of Grusin type operators

Authors: Nicholas Hanges and A. Alexandrou Himonas
Journal: Proc. Amer. Math. Soc. 124 (1996), 1549-1557
MSC (1991): Primary 35H05
MathSciNet review: 1307525
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We construct singular solutions for a one-parameter family of partial differential equations with double characteristics and with complex lower order terms. The parameter belongs to a discrete set which is described in terms of the spectrum of a related differential operator.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 35H05

Retrieve articles in all journals with MSC (1991): 35H05

Additional Information

Nicholas Hanges
Affiliation: Department of Mathematics, Herbert H. Lehman College-CUNY, Bronx, New York 10468-1589

A. Alexandrou Himonas
Affiliation: Department of Mathematics, University of Notre Dame, Notre Dame, Indiana 46556

PII: S 0002-9939(96)03180-2
Keywords: Eigenvalue, eigenfunction, concatenations, hypoellipticity, double characteristics
Received by editor(s): October 14, 1994
Received by editor(s) in revised form: November 14, 1994
Additional Notes: The first author was partially supported by NSF Grant DMS 91-04569.
The second author was partially supported by NSF Grant DMS 91-01161.
Communicated by: Jeffrey Rauch
Article copyright: © Copyright 1996 American Mathematical Society